# SDR C1HA200292015

- Difficulty date: May 23, 2002
- Submitted: July 6, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNION BEARING ATTACH FITTING HAS CORROSION AND PITTING ON INBD SIDE OF INBD FLANGE
